# SDR COEA2025060606913

- Difficulty date: December 31, 2024
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 29,263 hours, 38,114 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371309202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262004 NR 200010 HEAVY CHECK  COE/MAJOR REPAIR: INTERNAL FUSELAGE STRINGER 5R HAS LEVEL 2 CORROSION BETWEEN FRAMES 14-17. CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 530000-300-826-A01.
